# SDR 2000UALA00792

- Difficulty date: December 14, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N7271U
- Make and model: Boeing 727222
- Aircraft serial: 21418
- Aircraft time: 65,367 hours, 37,293 cycles
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: J, A

## Discrepancy

ON TAKEOFF UNABLE TO RETRACT INBOARD FLAPS ABOVE 5 DEGREES EITHER ELECTRICALLY OR HYDRAULIC.  DUMPED FUEL AND RETURNED TO FIELD.  *S/D*  REPLACED BOTH RIGHT HAND INBOARD FOREFLAP SEQUENCING CARRIAGES PER MAINTENANCE MANUAL.  OPS CHECKED OK.
